# SDR 9504976632

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Fus 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE CREW ENTRY DOOR SILL CHORD AT RBL 80 AND FS 400 WERE FOUND WITH TYPICAL CRACKING.  CRACK WAS ALSO FOUND IN FS 400 SHEAR TIE WEB DISCREPANT CHORD IS MADE FROM1036 - 2401 EXTRUSION AND MATERIAL IS 7075-T6511 ALUMINUM.   MADE REPAIR PER EA 66-97778.
